# SDR SWAA2024030457562

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 48,767 hours, 29,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING SMELL NOTED AT CRUISE R/H PACK.<[01] PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION; NO DEFECTS NOTED IAW AMM 5-51-56; FIM 21-00 TASK 806. CREW ALSO REPORTED RT. RAM DOOR FULL OPEN LIGHT CYCLING IN FLIGHT. PERFORMED FIM 21-51 TASK 803; REPLACED RT. RAM AIR SENSOR AND CONTROLLER IAW AMM 21-51-50; 21-51-20.
